# SDR AWXA0001391

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 113N26053
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED ON LT WING I/B MID FLAP O/B END.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-40-02.
